# SDR QXEA9900001

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON CARGO DOOR UNDER MOUNTING AREA FOR UPPER MOST OF REAR VERTICAL EDGE.  REPAIRED IAW RD 8-52-368.
